Alert archive / West Virginia / Flash Flood Warnings in 2022

Flash Flood Warning 73, NWS Charleston, WV

August 5, 2022Gilmer County, Lewis County, West Virginia

NWS Charleston, WV issued this flash flood warning at Aug 5, 2022, 3:45 PM EDT for Gilmer County, Lewis County, West Virginia. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2022, 3:45 PM EDT (19:45 UTC)
Expired
Aug 5, 2022, 5:05 PM EDT
In force
80 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gilmer County, WV, Lewis County, WV

The radar

The Charleston,WV radar (KRLX), 118 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 414 joules per kilogram.LCLLFCEL10008507005003002001001 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
414 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
98 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

631 
WGUS51 KRLX 051945
FFWRLX
WVC021-041-052245-
/O.NEW.KRLX.FF.W.0073.220805T1945Z-220805T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
345 PM EDT Fri Aug 5 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  East Central Gilmer County in north central West Virginia...
  West Central Lewis County in northern West Virginia...

* Until 645 PM EDT.

* At 345 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sand Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3894 8070 3898 8054 3893 8051 3889 8071

FLASH FLOOD...RADAR INDICATED

$$

JZ
1 follow-up statement
520 
WGUS71 KRLX 052105
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
505 PM EDT Fri Aug 5 2022

WVC021-041-052115-
/O.CAN.KRLX.FF.W.0073.000000T0000Z-220805T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gilmer WV-Lewis WV-
505 PM EDT Fri Aug 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL GILMER AND WEST 
CENTRAL LEWIS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1000 PM EDT Sunday for 
portions of northeast Kentucky, southeast Ohio, southwest Virginia 
and West Virginia.

LAT...LON 3894 8070 3898 8054 3893 8051 3889 8071

$$

JZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:40 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 5, 2:40 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
240 PM EDT Fri Aug 5 2022

.SYNOPSIS...
Showers/storms through Wednesday, more likely in the afternoon
and evening hours. Flash flooding possible through the weekend.
Cold front end of next week brings drier conditions.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 240 PM Friday...

The area remains primed for isolated to scattered showers and
thunderstorms throughout the near term period as passing
shortwaves tap into moisture flowing in along southwest flow and
diurnal heating. At the time of writing, showers remained
prevalent across the western flank of the forecast area where
overcast skies vanquished any peeks of sunshine while the Middle
Ohio Valley into West Virginia observed enough clearing today
to allow for convection to sprout.

Forecast soundings depict steering flow aloft to be rather
light today, which will result in storm motion to be relatively
slow towards the northeast. Radar analysis paints small storm
cores of having 1-2" of rain encompassed within most cells this
afternoon, which coupled with slow movement spells the potential
for flash flooding. Have already seen a few instance of flash
flooding within these slow moving storms, and will likely remain
the trend heading into the evening.

Convection could remain ongoing overnight despite the loss of
daytime heating with passing shortwave contribution allowing for
its longevity. Any break that does transpire will be brief as
shower and thunderstorms redevelop early on Saturday, beginning
along the Ohio River Valley in the morning and then ramping up
along the higher terrain the afternoon and evening hours. Little
change in upper level flow will then once again support slow
moving convection and the potential for flash flooding for the
conclusion of the near term period.

Hourly temperatures will be disturbed through the course of the
afternoon by cold pools brought upon by downbursts within
thunderstorms. This will become the case once again on Saturday
afternoon when showers and thunderstorms peruse overhead.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 205 PM Friday...

Sunday will be somewhat seasonal with passing clouds and highs in
the mid to lower 80s through out the CWA. An upper level disturbance
will be situated over Western PA as well as shortwave trough that
could cause some showers and storms, some could be on the stronger
side with CAPE values around 1500-2000 J/KG. Once again this could
be a concern for flash flooding if any storms train over certain
areas. Will continue with the flood watch through Sunday
evening.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 205 PM Friday...

The beginning of the week will be much of the same as a front starts
to move into the area on Tuesday bringing more unsettled weather
before exiting on Thursday. Concerned about additional water
problems as the front moves through Wednesday. A secondary less
active front then moves through on Friday, which means next
weekend will be dry with mild temperatures and low humidity.
Current models are predicting low temperatures to be in the 60s
in the lowlands and 40s-50s in the mountains.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 155 PM Friday...

The episodic period of active weather continues through this
TAF package as showers and thunderstorms sprout during peak
heating hours. Strong and healthy storms will be capable of
depleting flight conditions as they pass over a terminal, so all
sites will have an inclusion of TEMPOs to reflect possible vsby
reductions heading into this evening. AMDs may be warranted
through the course of the next few hours pending uptick in winds
and lower vsbys than advertised.

Convection dwindles late this evening, but river valley fog then
takes control for the early morning hours Saturday. Harder hit
areas from rain today will likely observe IFR or worse fog
overnight into the predawn hours. Any fog that does develop will
then erode after sunrise Sunday morning.

Additional shower and storm chances will take shape Saturday
afternoon and will once again put a hindrance on flight rules
for the final few hours of the current TAF period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Coverage and timing of convection may vary
this afternoon and evening pending radar trends.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    L    M

AFTER 18Z SATURDAY...
Brief IFR possible in showers and thunderstorms through
Wednesday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday evening for WVZ005>011-013>020-
     024>034-039-040-515>526.
OH...Flood Watch through Sunday evening for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Sunday evening for KYZ101>103-105.
VA...Flood Watch through Sunday evening for VAZ003-004.

&&

SYNOPSIS...TRM/MEK
NEAR TERM...MEK
SHORT TERM...LTC
LONG TERM...LTC
AVIATION...MEK
Hazardous weather outlook, Aug 5, 4:49 AM EDT, 10 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
449 AM EDT Fri Aug 5 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032-
060900-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer-
Lewis-Harrison-Taylor-
449 AM EDT Fri Aug 5 2022

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and much of the lowlands of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

The flash flood threat may start to diminish by Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-039-040-515>526-060900-
Dickenson-Buchanan-McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
449 AM EDT Fri Aug 5 2022

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southwest Virginia, and the
mountains of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Thunderstorms are possible today and tonight. Some storms may
produce locally damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

TRM

In the hours before

Special weather statement, Aug 5, 10:34 AM EDT, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
1034 AM EDT Fri Aug 5 2022

OHZ066-051500-
Perry-
1034 AM EDT Fri Aug 5 2022

...Torrential downpours will impact portions of northwestern Perry
County through 1130 AM EDT...

At 1030 AM EDT, Doppler radar was tracking thunderstorms with heavy
rainfall along a line extending from near Somerset to near
Thornport. These storms were drifting to the north. 1 to 2 inches of
rain can be expected in a very short period of time.

HAZARD...Heavy Rain

SOURCE...Radar indicated.

IMPACT...Localized flooding in poor drainage areas and low spots.

Locations impacted include...
Thornport, Harbor Hills, Thornville and Glenford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.

LAT...LON 3993 8242 3992 8241 3991 8216 3988 8216
      3983 8240 3984 8247 3992 8247 3993 8246
TIME...MOT...LOC 1434Z 260DEG 0KT 3989 8227 3985 8239

30
Local storm report, Aug 5, 1:29 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
129 PM EDT FRI AUG 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      2 E THORNVILLE          39.90N 82.39W
08/05/2022                   PERRY              OH   POST OFFICE

            REPORTED FLOODING OF A PORTION OF STATE
            ROUTE 204 BETWEEN THORNVILLE AND GLENFORD.

&&

WEBB
Local storm report, Aug 5, 2:25 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
225 PM EDT FRI AUG 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      2 S ELKINS              38.90N 79.86W
08/05/2022                   RANDOLPH           WV   911 CALL CENTER

            HIGH WATER REPORTED ON WARD RD.

&&

WEBB
Special weather statement, Aug 5, 3:03 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Charleston WV
303 PM EDT Fri Aug 5 2022

OHZ076-051930-
Washington OH-
303 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of northwestern
Washington County through 330 PM EDT...

At 303 PM EDT, Doppler radar was tracking a strong thunderstorm near
Beverly, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beverly, Lowell, Lower Salem and Devola.

This includes Interstate 77 in Ohio between mile markers 6 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3962 8142 3948 8136 3946 8159 3954 8170
      3959 8153 3958 8148 3960 8147
TIME...MOT...LOC 1903Z 255DEG 21KT 3951 8156

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Aug 5, 3:04 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
304 PM EDT Fri Aug 5 2022

WVZ018-029-051930-
Calhoun WV-Gilmer WV-
304 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of central Calhoun and
southwestern Gilmer Counties through 330 PM EDT...

At 304 PM EDT, Doppler radar was tracking a strong thunderstorm near
Arnoldsburg, or 7 miles southwest of Grantsville, moving east at 25
mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Arnoldsburg, Millstone, Stumptown and Mount Zion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3893 8100 3879 8094 3877 8120 3878 8121
      3878 8122 3879 8123 3880 8122 3883 8122
      3885 8123
TIME...MOT...LOC 1904Z 255DEG 21KT 3883 8118

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, Aug 5, 3:29 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
329 PM EDT Fri Aug 5 2022

WVZ516-051945-
Southeast Raleigh WV-
329 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of east central Raleigh
County through 345 PM EDT...

At 329 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shady Spring, or 8 miles west of Sandstone, moving southwest at 10
mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of east central
Raleigh County.

This includes Interstate 64 in West Virginia between mile markers 127
and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3778 8110 3783 8097 3783 8096 3782 8094
      3777 8091 3775 8094 3771 8106
TIME...MOT...LOC 1929Z 064DEG 9KT 3777 8103

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 8:14 PM EDTSpecial Weather StatementRLXHarrison31 min
Aug 4, 8:16 PM EDTSpecial Weather StatementRLXBarbour29 min
Aug 4, 8:45 PM EDTSpecial Weather StatementRLXHarrison30 min
Aug 4, 8:47 PM EDTSpecial Weather StatementRLXTyler13 min
Aug 5, 12:17 AM EDTSpecial Weather StatementRLXHarrison73 min
Aug 5, 12:37 PM EDTFlash Flood WarningRLXRandolph3 hr
Aug 5, 1:05 PM EDTFlash Flood WarningRLXRandolph3 hr
Aug 5, 3:04 PM EDTSpecial Weather StatementRLXCalhoun26 min
Aug 5, 3:18 PM EDTFlash Flood WarningRLXDoddridge, Gilmer106 min
Aug 5, 3:29 PM EDTSpecial Weather StatementRLXSummers16 min
Aug 5, 3:40 PM EDTFlash Flood WarningRLXGilmer, Lewis84 min
Aug 5, 3:58 PM EDTSpecial Weather StatementRLXWebster32 min
Aug 5, 4:08 PM EDTFlash Flood WarningRLXBraxton, Lewis, Randolph, Upshur, Webster4 hr
Aug 5, 4:18 PM EDTSpecial Weather StatementRLXKanawha27 min
Aug 5, 4:28 PM EDTSpecial Weather StatementRLXUpshur32 min
Aug 5, 4:40 PM EDTSpecial Weather StatementRLXCalhoun, Roane35 min
Aug 5, 4:43 PM EDTSpecial Weather StatementRLXKanawha17 min
Aug 5, 5:12 PM EDTSpecial Weather StatementRLXCalhoun, Roane18 min
Aug 5, 5:27 PM EDTSpecial Weather StatementRLXCalhoun, Roane18 min
Aug 5, 5:30 PM EDTSpecial Weather StatementRLXMingo30 min
Aug 5, 5:45 PM EDTSpecial Weather StatementRLXRoane30 min
Aug 5, 5:54 PM EDTFlash Flood WarningRLXCalhoun, Roane3 hr
Aug 5, 5:57 PM EDTSpecial Weather StatementRLXLogan, Mingo33 min
Aug 5, 6:00 PM EDTSpecial Weather StatementRLXRandolph30 min
Aug 5, 6:54 PM EDTSpecial Weather StatementRLXBoone21 min
Aug 5, 7:10 PM EDTSevere Thunderstorm WarningRLXMcDowell22 min
Aug 5, 7:17 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming43 min
Aug 5, 7:22 PM EDTSpecial Weather StatementRLXMcDowell23 min
Aug 5, 7:31 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming23 min

Nearby

Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.